Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 184918, 19 pages
http://dx.doi.org/10.1155/2012/184918
Research Article

A TB Model with Infectivity in Latent Period and Imperfect Treatment

Department of Mathematics, Xinyang Normal University, Xinyang 464000, China

Received 12 October 2011; Revised 29 December 2011; Accepted 7 January 2012

Academic Editor: Zhen Jin

Copyright © 2012 Juan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Wang, Sha-Sha Gao, and Xue-Zhi Li, “A TB Model with Infectivity in Latent Period and Imperfect Treatment,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 184918, 19 pages, 2012. https://doi.org/10.1155/2012/184918.